# SDR VNAA0101012

- Difficulty date: January 16, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Aircraft time: 14,581 hours, 13,035 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Part number: 2438
- Part serial: 1007
- Condition: Failed
- Location: Alternator
- Part time: 10,464 hours, 9,543 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE CREW RECEIVED A RIGHT HAND ALTERNATOR FAIL CAS MESSAGE AND ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND REPLACED THE ALTERNATOR CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
